# SDR HEEA065140

- Difficulty date: November 15, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N5748M
- Make and model: Bell 214ST
- Aircraft serial: 28102
- System (JASC): 6330 · Main Rotor Transmission Mount
- Part: Clevis Arm
- Part number: 214031615106
- Condition: Cracked
- Location: M/R Transmission
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RUBBER CRACKED, PRONOUNCED NODAL BOUNCE IN LET DOWN, AND WHEN ALLOWING AIRSPEED BELOW 120 KNOTS.
